advertisement
Question
Posted by: ANYA | 2004/11/14

WHY A LOW SODIUM AND HIGH POTASIUMS DIET WITH DEXATMETHASONE

Why must I take a LOW SODIUM, HIGH POTASIUM and MORE PROTEIN DIET when using DEXAMETHASONE? And must I take exsta calsium too?

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageCyberDoc

Anya, it all depends on how high the dosage is and for how long you are going to take it. If you’re going to take a low dosage for 5 days or so, there is no reason to adjust your diet. Let me know as a new question and we’ll take it from there. Good luck.

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement